# SDR SWAA2022071427366

- Difficulty date: July 9, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 59,468 hours, 35,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EXTERNAL EMERGENCY SLIDE LIGHT- LIGHT BULB IS BURNT OUT / [01] REMOVED AND REPLACED FWD ENTRY DOOR EXTERNAL EMERGENCY SLIDE LIGHT AND PERFORMED GOOD TEST OF THE NEW LAMP PER AMM 33-51-04-960-801;[02] VERIFIED REPLACEMENT OF FWD ENTRY DOOR EXTERNAL EMERGENCY SLIDE LIGHT AND GOOD TEST OF THE NEW LAMP PER AMM 33-51-04-960-801;[03] COMPLETED STEPS 1;2 AND 4. PARTAIL WORK ONLY FOR STEP 3; (OKAY TO INSTALL).;[04] VERIFIED COMPLETE STEPS 1; 2; 4. VERIFIED PARTIAL UPDATE STEP 3.;[05] COMPLETED STEP 3.;[06] UPDATED FOR PART REQUIREMENT OF REMOVED AND REPLACED M1675.;[07] VERIFIED COMPLETE STEP 3.
